# SDR USAASA03023

- Difficulty date: March 13, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE EMERGENCY LIGHT TEST INDICATED THAT THE LEFT EMERGENCY POWER SUPPLY UNIT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.  (M)
